My 13 year old daughter had the vaccination at the end of September last year, and was diagnosed with ITP 4 weeks later with a platelet level of 3. Her platelets steadily rose to 9, but shortly after the second vacinnation they fell back to 3 again. Our consultant thought the connection unlikely but was interested enough to "yellow card" it.
However, last week I had a call from the school matron who informed me that another girl in my daughter's year at school has also been diagnosed with ITP, after some pretty horrendous symptoms and a platelet level of 4, also following the HPV vaccination. It appears to me that the likelliehood of this being co-incidence is minimal. Both children are under the same consultant who has yellow carded the second incident, and he is in the process of launching an inquiry into the batch number.
If anyone else has any reason to suspect the same, I'd be really interested to hear your views.